# SDR DLM88080571

- Difficulty date: April 7, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 48,476 hours, 36,954 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, DENTS WERE FOUND ON LOWER AND UPPER SKIN OF RT ELEVATOR GEARED TAB.  TAB WAS REPAIRED IAW SRM 51-70-2D.
